# SDR QXEA0001169

- Difficulty date: April 24, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 21,659 hours, 30,254 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shield
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- SEVERAL DENTS ON LEFT HAND FUSELAGE, JUST AFT OF ICE SHIELD, APPROX STATION 333.3 BETWEEN STRINGERS 11P AND 17P.  REPAIRED IAW DHC-8 MM 8-53-4974.
